Items where Author is "Andres, Dominique"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 7.

Article

Andres, Dominique (2010) Note on the number of rooted complete N-ary trees.
Published in: Ars Combinatoria Vol. XCIV (Jan.). ISSN XCIV

Andres, Dominique (2009) Classification of all associative mono-n-ary algebras with 2 elements.
Published in: International journal of mathematics and mathematical sciences Vol. 2009 (2009). p. 16.

Andres, Dominique (2009) Lightness of digraphs in surfaces and directed game chromatic number.
Published in: Discrete Mathematics Vol. 309 (11). pp. 3564-3579.

Andres, Dominique (2009) The incidence game chromatic number.
Published in: Discrete Applied Mathematics Vol. 157 (9). pp. 1980-1987.

Andres, Dominique (2007) Game-perfect graphs.
Published in: Mathematical Methods of Operations Research Vol. 69 (2). pp. 235-250.

Andres, Dominique (2006) The game chromatic index of forests of maximum degree Deltage5.
Published in: Discrete Applied Mathematics Vol. 154 (9). pp. 1317-1323.

Thesis

Andres, Dominique (2003) Spieltheoretische Kantenfärbungsprobleme auf Wäldern und verwandte Strukturen. Masters thesis.

This list was generated on Mon May 5 04:02:50 2014 CEST.